# SDR SWAA2022123076004

- Difficulty date: November 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE WEB AT STA 847 RBL 18 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.  REMOVED TRANSITION ANGLE SHIELD (WEB).  DRILLED AND COUNTERSUNK NEW WEB PER SRM 51-40-05 AND SRM 51-40-08.   INSTALLED FASTENERS PER SRM 51-40-02.  REPLACED WEB TRANSITION ANGLE AT BS 847-867 AND INSTALLED FASTENERS IAW SRM 51-40-02.
